RICHARD G. HECK, Jr. Frege's Theorem. Oxford: Clarendon Press, 2011. ISBN 978-0-19-969564-5. Pp. xiv + 307

Philosophia Mathematica 20 (3):346-359 (2012)

Roy T. Cook
University of Minnesota
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1093/philmat/nks026
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 48,784
Through your library

References found in this work BETA

Syntactic Reductionism.Richard Heck - 2000 - Philosophia Mathematica 8 (2):124-149.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles


Added to PP index

Total views
43 ( #214,007 of 2,309,233 )

Recent downloads (6 months)
3 ( #356,933 of 2,309,233 )

How can I increase my downloads?


My notes

Sign in to use this feature